MAUDE Adverse Event Report: MIS Implants Technologies Ltd. SEVEN internal hex. implant dia. 3.75 L 10mm; implant, endosseous, root-form

MIS Implants Technologies Ltd. SEVEN internal hex. implant dia. 3.75 L 10mm; implant, endosseous, root-form
Lot Number W24005026
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/27/2025
Type of Reportable Event Malfunction

Brand Name
SEVEN internal hex. implant dia. 3.75 L 10mm
Common Device Name
implant, endosseous, root-form
Manufacturer (Section D)
MIS Implants Technologies Ltd.
p.o. box 7
bar lev industrial par 20156 00
IS  2015600
Manufacturer Contact
mr. dan eagar
suite 60w
york, PA 17401
MDR Report Key50937411
Report Number3004203816-2026-27797
Device Sequence Number9498920
Product Code DZE
UDI-Device Identifier07290108999198
UDI-Public07290108999198
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot NumberW24005026
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown